Surfaces algébriques complexes
Astérisque, no. 54 (1978) , 182 p.
@book{AST_1978__54__R1_0,
     author = {Beauville, Arnaud},
     title = {Surfaces alg\'ebriques complexes},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France Centre national de la recherche scientifique (France)},
     number = {54},
     year = {1978},
     zbl = {0394.14014},
     mrnumber = {485887},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1978__54__R1_0}
}
Beauville, Arnaud. Surfaces algébriques complexes. Astérisque, no. 54 (1978), 182 p. http://www.numdam.org/item/AST_1978__54__R1_0/

[A] A. Andreotti. - "On the Complex structures of a class of simply-connected manifolds". In Algebraic Geometry and Topology (a symposium in honour of S. Lefschetz), Princeton University Press (1957). | MR 86357 | Zbl 0141.37404

[B] E. Bombieri. - "Canonical models of surfaces of general type". Publ. Math. IHES n° 42 (1973). | Numdam | MR 318163 | Zbl 0259.14005

[B-DF] G. Bagnera et M. De Franchis. - "Sopra le superficie algebriche che hanno le coordinate del punto generico esprimibili confunzioni meromorfe 4ente periodiche di 2 parametri". Rendiconti Acc. dei Lincei 16 (1e sem. 1907). | JFM 38.0650.01

[B-M] E. Bombieri et D. Mumford. - "Enriques' classification of surfaces in char. p". I in Global Analysis, Princeton Univ. Press (1969). | MR 254053 | Zbl 0188.53201

[B-M] E. Bombieri et D. Mumford. - "Enriques' classification of surfaces in char. p". II in Complex Analysis and algebraic Geometry, Cambridge Univ. Press (1977). | Article | MR 491719 | Zbl 0348.14021

[B-M] E. Bombieri et D. Mumford. - "Enriques' classification of surfaces in char. p", III Inventiones Math. 35 (1976). | Article | MR 491720 | Zbl 0336.14010

[C1] G. Castelnuovo. - "Sulla razionalità delle involuzioni piane". Math. Annalen, vol. 44 (1894). | Article | JFM 25.0970.01 | MR 1510838

[C2] G. Castelnuovo. - "Sulle superficie di genere zero". Memorie della Società dei XL, s. III, t. 10 (1894-96). | JFM 27.0523.01

[C3] G. Castelnuovo. - "Sulle superficie aventi il genere aritmetico negativo". Rendiconti di Palermo, t. 20 (1905). | JFM 36.0696.02

[C-E] G. Castelnuovo et F. Enriques. - "Sopra alcune questioni fondamentali nella teoria delle superficie algebriche". Annali di Mat. pura ed app., s. 3a, t. 6 (1901). | JFM 32.0622.01

[C-G] C.H. Clemens et P. Griffiths. - "The intermediate Jacobian of the cubic threefold". Ann. of Math. 95 (1972). | Article | MR 302652 | Zbl 0214.48302

[Ch 1] I. Chafarevitch. - "Basic algebraic geometry". Springer-Verlag (1974). | MR 366917

[Ch 2] I. Chafarevitch et al. - "Algebraic Surfaces". Proc. of the Steklov Institute, 75 (1965). | MR 215850 | Zbl 0154.21001

[Ch-P] I. Chafarevitch et I. Piatechki-Chapiro. - "A Torelli theorem for algebraic surfaces of type K3". Math. USSR (Izvestia) vol. 5 n° 3 (1971). | Zbl 0253.14006

[DP] P. Del Pezzo. - "Sulle superficie dell' n m o ̲ ordine immerse nello spazio a n dimensioni". Rendiconti di Palermo, t. I (1887). | JFM 19.0841.02

[E1] F. Enriques. - "Introduzione alla geometria sopra le superficie algebriche". Memorie della Società dei XL, s. 3a, t. 10 (1896). | JFM 27.0518.02

[E2] F. Enriques. - "Sopra le superficie che posseggono un fascio di curve razionali". Rend. Acc. Lincei, s. 5a, vol. 7 (1898). | JFM 29.0532.03

[E3] F. Enriques. - "Sulle superficie algebriche di genere geometrico zero". Rendiconti di Palermo, t. 20 (1905). | JFM 36.0693.02

[E4] F. Enriques. - "Sulla classificazione delle superficie algebriche...". Rend. Acc. Lincei, s. 5a, vol. 23 (1914). | JFM 45.0884.01

[E5] F. Enriques. - "Le superficie di genere uno". Rend. Acc. di Bologna, vol. 13 (1909). | JFM 40.0685.01

[E6] F. Enriques. - "Ricerche di geometria sulle superficie algebriche". Memorie Acc. Torino, s. 2a, t. 44 (1893). | JFM 25.1212.02

[E7] F. Enriques. - "Sopra le superficie algebriche di bigenere uno". Memorie della Società dei XL, s. 3a, t. 14 (1906). | JFM 39.0698.02

[E8] F. Enriques. - "Le superficie algebriche". Zanichelli (1949). | MR 31770

[EGA] A. Grothendieck. - "Eléments de géométrie algébrique". Publ. Math. IHES. | Numdam | Zbl 0203.23301

[FAC] J.-P. Serre. - "Faisceaux algébriques cohérents". Annals of Math. 61 (1955). | MR 68874 | Zbl 0067.16201

[GAGA] J.-P. Serre. - "Géométrie algébrique et géométrie analytique". Ann. Inst. Fourier 6 (1955-56). | Numdam | MR 82175 | Zbl 0075.30401

[G] A. Grothendieck, exposés 7-8-16-17 dans Séminaire Cartan 13 (1960/61). - "Familles d'espaces complexes et fondements de la qéométrie analytique". | Numdam | Numdam | Numdam

[Gr] P. Griffiths. - "Variations on a theorem of Abel". Inventiones Math. 35 (1976). | Article | MR 435074 | Zbl 0339.14003

[H] F. Hirzebruch. - "Topological methods in algebraic topology". Springer-Verlag (1956). | MR 202713

[I-M] V. A. Iskovski et Y. Manin. - "Three-dimensional quartics and counterexamples to the Lüroth problem". Mat. Sbornik 86, n° 1 (1971). | MR 291172 | Zbl 0222.14009

[K] K. Kodaira. - "On compact complex analytic surfaces II". Ann. of Math. 77 (1963). | Article | MR 165541 | Zbl 0118.15802

[M1] D. Mumford. - "Lectures on curves on an algebraic surface". Princeton Univ. Press (1966). | MR 209285 | Zbl 0187.42701

[M2] D. Mumford. - "Geometric Invariant theory". Springer-Verlag (1965). | Article | MR 214602 | Zbl 0147.39304

[M3] D. Mumford. - "Abelian varieties". Oxford Univ. Press (1970). | MR 282985 | Zbl 0583.14015

[N1] M. Noether. - "Zur theorie des eindeutigen Entsprechends algebraischer Gebilde". Math. Annalen 2 (1870) et 8 (1875). | Article | MR 1509663

[N2] M. Noether. - "Extension du théorème de Riemann-Roch aux surfaces algébriques". C. R. Acad. des Sciences (Paris), v. 103 (1886). | JFM 18.0744.02

[N3] M. Noether. - "Über Flächen, welche Schaaren rationaler Kurven besitzen". Math. Annalen 3 (1870). | MR 1509694

[R] M. Raynaud. - "Familles de fibrés vectoriels sur une surface de Riemann". Sém. Bourbaki n° 316 (1966). | Numdam | MR 1610444 | Zbl 0205.25203

[S1] J.-P. Serre. - "Un théorème de dualité". Commentarii Mat. Helvetici 29 (1955). | MR 67489 | Zbl 0067.16101

[S2] J.-P. Serre. - "Critère de rationalité pour les surfaces algébriques". Sém. Bourbaki n° 146 (1956-57). | Numdam | Zbl 0127.37703

[Se 1] F. Severi. - "Sulla classificazione delle rigate algebriche". Rendiconti di Matematica, s. 5, vol. II n° 1 (1941). | JFM 67.0610.01 | MR 18871 | Zbl 0024.34301

[Se 2] F. Severi. - "Intorno ai punti doppi improprii di una superficie generale dello spazio a 4 dimensioni e a suoi punti tripli apparenti". Rendiconti di Palermo, 15 (1901). | JFM 32.0648.04

[Se 3] F. Severi. - "Le superficie algebriche con curva canonica d'ordine zero". Atti del Ist. Veneto, 68 (1909). | JFM 40.0683.03

[Sg 1] C. Segre. - "Recherches générales sur les courbes et les surfaces réglées algébriques". Math. Annalen 30 (1887) et 34 (1889). | Article | JFM 19.0676.01 | JFM 21.0664.01 | MR 1510566

[Sg 2] C. Segre. - "Etude des différentes surfaces du 4e ordre à conique double...". Math. Annalen 24 (1884). | MR 1510288

[v] Veronese. - "La superficie omaloide normale a 2 dimensioni e del 4° ordine dello spazio a 5 dimensioni...". Memorie della R. Acc. dei Lincei, s. III, vol. 19 (1884). | JFM 16.0733.01

[Va] G. Vaccaro. - "Le superficie razionali prive di curve eccezionali di 1° specie". Rend. Lincei, s. 8a, 4 (1948). | MR 27564 | Zbl 0033.12904

[W] A. Weil. - "Variétés kähleriennes". Hermann (1958). | Zbl 0137.41103

[X] Séminaire 76-77 de l'école Polytechnique. - "Sur les singularités des surfaces". Springer-Verlag, Lecture Notes n° 777 (1980) | Zbl 0415.00010

[Z1] O. Zariski. - "Reduction of singularities of algebraic 3-dimensional varieties". Ann. of Math. 45 (1944). | Article | MR 11006 | Zbl 0063.08361

[Z2] O. Zariski. - "The problem of minimal models in the theory of algebraic surfaces". Amer. J. of Math. 80 (1958). | Article | Numdam | MR 97404 | Zbl 0122.16201 | Zbl 0085.36202

[Z3] O. Zariski. - "On Castelnuovo's criterion of rationality p a = p 2 = 0 of an algebraic surface". Illinois J. of Math. vol. 2 n° 3 (1958). | Article | MR 99990 | Zbl 0085.36203